Recombination semigroups on measure spaces

Baake M (2005)
Monatshefte für Mathematik 146(4): 267-278.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
The dynamics of recombination in genetics leads to an interesting nonlinear differential equation, which has a natural generalization to a measure valued version. The latter can be solved explicitly under rather general circumstances. It admits a closed formula for the semigroup of nonlinear positive operators that emerges from the forward flow and is, in general, embedded in a multi-parameter semigroup.
Stichworte
positive semigroups; measure-valued; dynamical systems; Mobius inversion; recombination; nonlinear ODEs
Erscheinungsjahr
2005
Zeitschriftentitel
Monatshefte für Mathematik
Band
146
Ausgabe
4
Seite(n)
267-278
ISSN
0026-9255
Page URI
https://pub.uni-bielefeld.de/record/1601516

Zitieren

Baake M. Recombination semigroups on measure spaces. Monatshefte für Mathematik. 2005;146(4):267-278.
Baake, M. (2005). Recombination semigroups on measure spaces. Monatshefte für Mathematik, 146(4), 267-278. https://doi.org/10.1007/s00605-005-0326-z
Baake, M. (2005). Recombination semigroups on measure spaces. Monatshefte für Mathematik 146, 267-278.
Baake, M., 2005. Recombination semigroups on measure spaces. Monatshefte für Mathematik, 146(4), p 267-278.
M. Baake, “Recombination semigroups on measure spaces”, Monatshefte für Mathematik, vol. 146, 2005, pp. 267-278.
Baake, M.: Recombination semigroups on measure spaces. Monatshefte für Mathematik. 146, 267-278 (2005).
Baake, Michael. “Recombination semigroups on measure spaces”. Monatshefte für Mathematik 146.4 (2005): 267-278.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar